Translator Disclaimer
Feb 2017 Generalizations of Buzano inequality for $n$-tuples of vectors in inner product spaces with applications
S. S. Dragomir
Author Affiliations +
Tbilisi Math. J. 10(2): 29-42 (Feb 2017). DOI: 10.1515/tmj-2017-0023

Abstract

In this paper some generalizations of Buzano inequality for $n$-tuples of vectors in inner product spaces are given. Applications for norm and numerical radius inequalities for $n$-tuples of bounded linear operators and for functions of normal operators defined by power series with nonnegative coefficients are also provided.

Citation

Download Citation

S. S. Dragomir. "Generalizations of Buzano inequality for $n$-tuples of vectors in inner product spaces with applications." Tbilisi Math. J. 10 (2) 29 - 42, Feb 2017. https://doi.org/10.1515/tmj-2017-0023

Information

Received: 26 October 2016; Accepted: 17 November 2016; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 06699465
MathSciNet: MR3613337
Digital Object Identifier: 10.1515/tmj-2017-0023

Subjects:
Primary: 47A05
Secondary: 47A63, 47A99

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top